# SDR AALA201706199046

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 10,281 hours, 4,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ENTRY DOOR DIFFICULT TO CLOSE HARD TO ARM.  LUBRICATED THE L1 DOOR AND SLIDE OPS CHECKED NORMAL IAW AMM 52-10-00.
